# SDR IPXA2021101474950

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 22,268 hours, 15,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: 144N536149
- Condition: Damaged
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPNL 242XEF DAMAGEDFABBED PER SREO B757-5320-9692-K
